4 doctors weighed in:
Could sudafed be increasing the size of my prostate?
4 doctors weighed in

Dr. Matthew Goren
Ophthalmology
1 doctor agrees
In brief: No
But the medicine can cause urinary retention causing it to be more difficult to pee.
That symptom can be confused with an enlarged prostate. That symptom should go away when you've stopped the medication.

In brief: No
But the medicine can cause urinary retention causing it to be more difficult to pee.
That symptom can be confused with an enlarged prostate. That symptom should go away when you've stopped the medication.
Dr. Matthew Goren
Dr. Matthew Goren
Thank
1 doctor agrees
In brief: No
Sudafed is unlikely to increase the size of the prostate.
Rather, it increases the tone of the prostate making it harder for the urine to pass through the prostate when expelled from the bladder. In some cases where men have very large prostate gland, it may actually stop the flow of urine altogether requiring a catheter.

In brief: No
Sudafed is unlikely to increase the size of the prostate.
Rather, it increases the tone of the prostate making it harder for the urine to pass through the prostate when expelled from the bladder. In some cases where men have very large prostate gland, it may actually stop the flow of urine altogether requiring a catheter.
Dr. Moez Khorsandi
Dr. Moez Khorsandi
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
13 years in practice
382K people helped
Continue
107,000 doctors available
Read more answers from doctors